| Model Number |
A22001A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The hysteroscope, gynecology was returned to the service center with a report of no customer allegation.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, sharp edges on the distal end was found.There was no patient involvement.